Vol. 129, No. 3, 2004 · Contents

Mihail Megan, Adina Luminita Sasu, Bogdan Sasu:
Exponential stability and exponential instability for linear skew-product flows

Alpay Kirlangic:
Graph operations and neighbor-integrity

A. V. Figallo, I. Pascual, A. Ziliani:
Notes on monadic $n$-valued Lukasiewicz algebras

Lutz Volkmann:
On perfect and unique maximum independent sets in graphs

Jiri Rachunek, Dana Salounova:
Lexicographic extensions of dually residuated lattice ordered monoids

B. D. Craven:
A step to Kurzweil-Henstock - an outline

Tuo-Yeong Lee:
Some full characterizations of the strong Mc Shane integral

F. Tulone:
On the Ward Theorem for P-adic-path bases associated with a bounded sequence

Charles Swartz:
Gauge integrals and series

[Journals Homepage]
[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 12 Aug 2004. Last modified: 20 January 2010.

© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition